| Model Number |
7735 |
| Medical Device Problem Codes |
Failure to Capture (1081); Fracture (1260); High impedance (1291); Defective Device (2588); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Fatigue (1849); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right atrial (ra) lead was explanted due to unknown product performance anomaly.A new lead with the same model was implanted.No additional adverse patient effects were reported.
Event or Problem Description
Additional Manufacturer Narrative
Revision to fields h1 type of reportable event and e1 initial reporter email.This supplemental report has been created to capture additional information and information correction.
Event or Problem Description
It was reported that this right atrial (ra) lead was explanted due to unknown product performance anomaly.A new lead with the same model was implanted.No additional adverse patient effects were reported.Additional information indicated that this ra lead was explanted due to lead fracture with impedance greater than 3000 ohms and was no longer able to capture.There were no adverse patient effects.Also, this lead will not be returned.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Revision to fields h1 type of reportable event and e1 initial reporter email.This supplemental report has been created to capture additional information and information correction.Revision to fields b5 describe event or problem, f10 patient codes and h6 patient codes.This supplemental report has been created to capture additional information and information correction.
Event or Problem Description
It was reported that this right atrial (ra) lead was explanted due to unknown product performance anomaly.A new lead with the same model was implanted.No additional adverse patient effects were reported.Additional information indicated that this ra lead was explanted due to lead fracture with impedance greater than 3000 ohms and was no longer able to capture.There were no adverse patient effects outside of slightly more tired per the clinic.Also, this lead will not be returned.